MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR® MODULAR FEMORAL NECK; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR® MODULAR FEMORAL NECK; HIP COMPONENT
Model Number PHA01224
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly patient reports that while walking he suddenly felt a sharp pain in the area of the left hip and fell down.Basg ref.: (b)(4).

Brand Name
PROFEMUR® MODULAR FEMORAL NECK
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9583399
Report Number3010536692-2020-00033
Device Sequence Number18914178
Product Code LWJ
UDI-Device IdentifierM684PHA012241
UDI-PublicM684PHA012241
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPHA01224
Device Catalogue NumberPHA01224
Device Lot NumberV02143966
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/23/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/19/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2019
Initial Report FDA Received Date01/13/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight106